MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000L
Medical Device Problem Codes Restricted Flow rate (1248); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the biomed stated that the user sent the arctic sun device down for pressure issues.Per additional information updated from (b)(6) on (b)(6)2025, it was reported that the nurse trying to start therapy on loaner.Device primed and stopped.Brand new pads, no other devices available.Had try to start therapy again and guided to diagnostics showed that the system hours were 128, pump hours were 92, inlet pressure (ip) was -13psi, circulation pump command (cpc) was 0 percentage, flow rate (fr) was 0lpm.Disconnected and reconnected pads using proper technique.No change in values.Removed fluid delivery line (fdl) and no changes in values.They would send this device to biomed for investigation tomorrow.Biomes stated that they were having low flow issues with a loaner device.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the biomed stated that the user sent the arctic sun device down for pressure issues.Per additional information updated from ttm on 18feb2025, it was reported that the nurse trying to start therapy on loaner.Device primed and stopped.Brand new pads, no other devices available.Had try to start therapy again and guided to diagnostics showed that the system hours were 128, pump hours were 92, inlet pressure (ip) was -13psi, circulation pump command (cpc) was 0 percentage, flow rate (fr) was 0lpm.Disconnected and reconnected pads using proper technique.No change in values.Removed fluid delivery line (fdl) and no changes in values.They would send this device to biomed for investigation tomorrow.Biomes stated that they were having low flow issues with a loaner device.Per additional information updated from ttm on 22feb2025, biomed was in icu trying to fill s/n: (b)(6), a loner, but it will not fill.Water reservoir level was 2.Confirmed fill tube was properly positioned, and pads were not attached.Went through fill reservoir steps again.Had them remove the fluid delivery line (fdl) and feel for suction in the suction port; none was felt.Explained they would need to wait until monday to request another loaner.Biomed requested that their request be escalated.Advised customer service was not open over the weekend, and someone would contact them monday.Per follow up information received via task on 03apr2025, updated entry description.Per wo technical support call with biomed.Checked the event log and saw 07 and 02 alerts over the weekend, they ran a functional check in bypass, inlet pressure (ip) was -7.0 psi, flow rate (fr) was 1.8 lpm, circulation pump command (cpc) was 45 percentage, device heated and cooled fine, they connected a shunt and got flow rate (fr) was 4.1 lpm, inlet pressure (ip) was -7.0 circulation pump command (cpc) was 98 percentage.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr is being retracted as it is a duplicate of a record already submitted 1018233-2025-00937.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the biomed stated that the user sent the arctic sun device down for pressure issues.Per additional information updated from ttm on 18feb2025, it was reported that the nurse trying to start therapy on loaner.Device primed and stopped.Brand new pads, no other devices available.Had try to start therapy again and guided to diagnostics showed that the system hours were 128, pump hours were 92, inlet pressure (ip) was -13psi, circulation pump command (cpc) was 0 percentage, flow rate (fr) was 0lpm.Disconnected and reconnected pads using proper technique.No change in values.Removed fluid delivery line (fdl) and no changes in values.They would send this device to biomed for investigation tomorrow.Biomes stated that they were having low flow issues with a loaner device.Per additional information updated from ttm on 22feb2025, biomed was in icu trying to fill s/n (b)(6), a loner, but it will not fill.Water reservoir level was 2.Confirmed fill tube was properly positioned, and pads were not attached.Went through fill reservoir steps again.Had them remove the fluid delivery line (fdl) and feel for suction in the suction port, none was felt.Explained they would need to wait until monday to request another loaner.Biomed requested that their request be escalated.Advised customer service was not open over the weekend, and someone would contact them monday.Per follow up information received via task on 03apr2025, updated entry description.Per wo technical support call with biomed.Checked the event log and saw 07 and 02 alerts over the weekend, they ran a functional check in bypass, inlet pressure (ip) was -7.0 psi, flow rate (fr) was 1.8 lpm, circulation pump command (cpc) was 45 percentage, device heated and cooled fine, they connected a shunt and got flow rate (fr) was 4.1 lpm, inlet pressure (ip) was -7.0 circulation pump command (cpc) was 98 percentage.

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21434582
Report Number1018233-2025-01174
Device Sequence Number11939122
Product Code DWJ
UDI-Device Identifier00801741161520
UDI-Public(01)00801741161520
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/03/2025
04/29/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date04/08/2025
05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown